Relaxation methods for solving linear inequality systems: converging results
E. González-Gutiérrez (),
L. Hernández Rebollar () and
Maxim Todorov ()
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2012, vol. 20, issue 2, 426-436
Keywords: Infinite inequality systems; Feasibility problem; Numerical methods; 49M37; 65K15; 90C34 (search for similar items in EconPapers)
Date: 2012
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-011-0234-4 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:20:y:2012:i:2:p:426-436
Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm
DOI: 10.1007/s11750-011-0234-4
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().